# SDR BAQA090687

- Difficulty date: November 7, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,681 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 6226389001
- Part serial: 5815
- Condition: Inoperative
- Location: Vhf
- Part time: 71 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO DOES NOT TRANSMIT.  PART INSTALLED ON 9/24/03.  LASTED ONLY 71.2 HOURS. REPLACED WITH SERVICEABLE UNIT.  11/24/03
